# SDR LR7A2009101900142

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,615 hours, 19,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1034
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, FOUND SKIN DENTED AT FS1034, WL256, LBL21.  REPAIRED IAW SRM SMP583 FIG 51-140-12 LOG PAGE 34385 ITEM M1.
